MathSciNet Relay Station
MathSciNet bibliographic data
MR111875 34.00
Kurzweil, Jaroslav Generalized ordinary differential equations and continuous dependence on a parameter. (Russian) Czechoslovak Math. J. 7 (82) 1957 418–449.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement